| Model Number |
2112341 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
Event or Problem Description
As reported by user facility information by bbm sales organization in (b)(4): particle seen in tubing.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 400527888.One (1) unused sample was received in original packaging for evaluation.During visual inspection a small red mobile particle was detected inside the original packaging.The particle is a piece of the screen printing that detaches after it has dried.A review device history records (dhr) was performed and no abnormalities or non-conformances were noted.The product was manufactured and released following acceptable testing in accordance with product procedures work instructions.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.